# SDR 00FDEA00627

- Difficulty date: September 5, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 24,665 hours, 5,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CARGO COMPT FLOOR PANEL INTERCOSTAL SUPPORT AT BS 1887, LBL 21 FOUND WITH CRACK APPROX 3 INCHES LONG.  *S/D*  REMOVED AND REPLACED PER MM 20-50-02, 51-31-01, 53-21-04-4.
